Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from skin asthma, have intense itching from neck to body. Have tried various medicines. Permanent remedy?

Hi, Febe, Im 12 years old, you see my skin asthma , started last year, i drank a lot of medicine prescribed by my doctor and nothing happened, i still scratch , my skin asthma is really bad, from my neck down to my body, i tried different lotions, and after a while it makes me scratch again, pls pls help me, i dont wanna have this forever, my legs they re really ugly right now, so please help me.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You should ask your GP about prescribing some antihistamine medication such as Phenergan (promethazine hydrochloride) , this could alleviate some of the symptoms although i cant see the skin itself so i cannot provide a definite treatment plan. This medication can also be purchased OTC at a pharmacy if needed.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor